# SDR 2012FA0000827

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: General aviation
- Aircraft: N222GL
- Make and model: Raythn G36
- Aircraft serial: E3763
- Aircraft time: 2,440 hours
- Engine: Cont IO550B
- Engine time: 2,499 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Part serial: 6532814
- Condition: Cracked
- Location: Nr 1
- Part time: 744 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CYLINDER HEAD CRACKED FROM THE SPARK PLUG HOLE TO THE INTAKE VALVE SEAT AND LEAKING EXHAUST EXTERNALLY.
